MathSciNet Relay Station
MathSciNet bibliographic data
MR1289315 (95e:35119) 35L65 (35B25)
Gisclon, Marguerite; Serre, Denis Étude des conditions aux limites pour un système strictement hyberbolique via l'approximation parabolique. (French) [Study of boundary conditions for a strictly hyperbolic system via parabolic approximation] C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 4, 377–382.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement